Breakdown of uniqueness of solutions of the Dirichlet problem for elliptic systems in a disc
Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 32-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_3_a3,
author = {V. P. Burskii},
title = {Breakdown of uniqueness of solutions of the {Dirichlet} problem for elliptic systems in a~disc},
journal = {Matemati\v{c}eskie zametki},
pages = {32--36},
year = {1990},
volume = {48},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a3/}
}
V. P. Burskii. Breakdown of uniqueness of solutions of the Dirichlet problem for elliptic systems in a disc. Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 32-36. http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a3/